BibTeX record journals/endm/PasalicMJS01

download as .bib file

@article{DBLP:journals/endm/PasalicMJS01,
  author    = {Emir Pasalic and
               Subhamoy Maitra and
               Thomas Johansson and
               Palash Sarkar},
  title     = {New Constructions of Resilient and Correlation Immune Boolean Functions
               Achieving Upper Bound on Nonlinearity},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {6},
  pages     = {158--167},
  year      = {2001},
  url       = {https://doi.org/10.1016/S1571-0653(04)00167-2},
  doi       = {10.1016/S1571-0653(04)00167-2},
  timestamp = {Tue, 04 Sep 2018 09:35:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/endm/PasalicMJS01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier